# SDR SWAA2023052247457

- Difficulty date: May 11, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE EXISTING HOLES AT LH WEB ELONGATED ( FWD THE ANOTHER ELONGATED HOLE<[01] FINAL HOLE SIZE .250 DIAMETER ; INSTALLATION OF FASTENER WAS ACCOMPLISHED ON EA 23-153-01579-WIP1;[02] FAULT ACCOMPLISHED ON EA 153-01579
